# SDR ASAA2019071029990

- Difficulty date: July 10, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 33,112 hours, 9,599 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 40FY79
- Condition: Faulty
- Location: Weather Radar
- Part time: 25,809 hours, 8,193 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR FAIL INDICATED INTERMITTENTLY IN CRUISE. GROUNDED - YES. REPLACED ANTENNA DRIVE UNIT. ALL OPS NORMAL REF AMM 34-43-11.
